# SDR ASOA201201722

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER FLOORBOARD AFT SUPPORT FWD OF FS 280.00 HAS CORROSION.  REMOVED FLOOR SUPPORT AND INSTALLED SERVICEABLE SUPPORT IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
